# SDR AALA2018071879019

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 4,907 hours, 1,889 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Defective
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO FIRE BOTTLE DISCHARGE LIGHTS CAME ON IN FLIGHT.   THE AIRCRAFT WAS GROUNDED.  REPLACED CARGO FIRE BOTTLE PER AMM 26-23-41.
